# SDR CA130315002

- Difficulty date: March 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,354 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 1013800491
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS THE ACFT WAS BEING PULLED OUT OF THE HANGAR, THE PILOTS ARMED THE OXYGEN SYSTEM.  SHORTLY AFTER ARMING THE SYS, THE CAPTAIN HEARD A LOUD HISSING NOISE COMING FROM BEHIND THE SIDEWALL.  THE ACFT WAS BROUGHT BACK INTO THE HANGAR FOR MAINTENANCE TO INSPECT IT.  AN OXYGEN LINE WAS FOUND BURST BEHIND THE SIDEWALL. IT LOOKS LIKE THE OXYGEN LINE HAD NEVER BEEN CHANGED BEFORE.
